now I hade bad headaches muscle and neck pain I even have hair loss. My doctor is trying to tell me it is old age because I am 65 years old and I do not buy it. can someone out there give me some help I do not know how much ore of this I can take.This is not living
Zioptan may cause headaches, but no reports of hair loss, actually the opposite has been reported that peach fuzz around the eye or thicker lashes may occur but go away once the medication is discontinued.
Timolol also may cause headaches but again no reports of hair loss.
Sorry you're having such a tough time with your symptoms- maybe a second opinion would be helpful to see if they concur with your doctor or if they have other ideas for you to try...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2010 • 2 answers
Updated 21 Apr 2010 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Updated 30 May 2011 • 2 answers
Updated 2 Feb 2012 • 1 answer
Zioptan for glaucoma great but get headaches, what can I take for these, what other drops could try?
Updated 15 Jun 2012 • 2 answers